# SDR DALA2025111208278

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 14,907 hours, 6,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON LWR FUSELAGE SKIN BETWEEN FR34 AND FR35 JUST AFT OF DRAIN BETWEEN S36L AND S36R. REMOVED CORROSION ON LWR FUSELAGE SKIN FR34-FR35, S36L-S36R, NO DAMAGE PERMITTED IN THIS AREA IAW A220 ASRP J51-21-06, J53-31-01 . RESTORED FINISH AND PERFORMED ALL WORK IAW DELTA ERA630180-14 REV. ORIGINAL. ASSOCIATED ER/A 14-630180 ADDED FOR AC 8129. (LP# 1297186)
